# SDR VPQ2012F00000

- Difficulty date: November 1, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N995GG
- Make and model: Gulstm GIV
- Aircraft serial: 1074
- Engine: Rroyce TAY6118
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Flight Recorder
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFTER RECEIVING FLIGHT DATA RECORDER ANALYSIS READ OUT, FOUND THE THRUST REVERSERS WERE RECORDED AS UNLOCKED DURING CRUISE AND TAKEOFF PHASE OF FLIGHT.  RESEARCHED CUSTOMER`S OUTFITTER DWG AND FOUND FDR SYSTEM WAS PROVISIONED IAW MFG DWG SC4142001001, REV B, DATED 02/28/1989.  THEN MODIFIED BY MFG DWG TITLED "FLIGHT DATA RECORDER (1159SB40754) (MOD) DWG NR CE414200017 DATED 08/20/2004.  VERIFIED IMPROPER DISCREATS TO DIGITAL FLIGHT DATA ACQUISITION UNIT FOR THRUST REVERSER POSITION.  TROUBLESHOT SYSTEM USING THESE DWGS AND FOUND FLIGHT DATA RECORDER WIRING REVERSED AT BOTH LT AND RT THRUST REVERSER TERMINAL BOARDS TERMINALS 11 AND 12.  CORRECTED WIRING TO MATCH DWGS AND VERIFIED PROPER DISCREATS AD DIGITAL FLIGHT DATA ACQUISITION UNIT.
